# SDR DALA2023012400576

- Difficulty date: November 17, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EM 5716-01017 WAS WRITTEN TO PERFORM THE ACTIONS REQUIRED BY AD 2019-16-07. DURING ACCOMPLISHMENT OF EM -01 AND -02 WORK CARDS, WHICH INCLUDE SB A330-57-3115 AND SB A330-57-3131  INSTRUCTIONS, CERTAIN STEPS FROM THE MODIFICATION SB WERE FOUND TO HAVE AN IMPROPER "NA" SIGN OFF STEP. REFERENCE STEP 32 OF THE WORK CARDS.   ACCOMPLISHED VA NUMBER 99350MA IN CONJUNCTION WITH EM 5716-01017 WORK SECTION01 AND 02.
